# SDR CALA0100007

- Difficulty date: January 8, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 8,199 hours, 2,768 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR FAILED TO EXTEND NORMALLY ON APPROACH TO CLE. ALTERNATE EXTENSION WAS USED TO EXTEND THE GEAR AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND THE NLG EXTENSION FUSE AT FAULT. THE NLG EXTENSION FUSE WAS REMOVED AND REPLACED AND LEAK CHECK WAS GOOD. THE NLG WAS SWUNG SEVERAL TIMES AND ALL OPERATION WAS NORMAL IAW MM 32-33-71.
